Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Took medication for clearing wax in ears, started problems while passing stools, severe pains. Hemorrhoids ?

I was on medication one week back for clearing wax in both the ears till last week...the prescribtion given was Zulmentin and my ears are clear but ever since i completed my medication, i started facing problem with passing stool...i initially thought its because of the side effects but the problem became worse, and since day before yesterday I am feeling to pass motions but I am not able to do so and feeling a lot of pain in the bottom area..yesterday my husband gave me 15ml Duphalac, after 1-2 hrs i passed stool with severe pain, but was relieved. but again since today morning i am feeling sensation at the bottom and not able to pass stool...plz it a symptom of hemorrhoids
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Pain during defecation and unable to pass stool is due to constipation and bright blood on and in my stool mainly refers to anal fissure. You may be suffering from this. Hemorrhoids does not usually present with pain but with bleeding. Take plenty of fluids and fibrous diet, apply lignocaine gel before defecation and complete defecation every time., take Tab. Aceclofenac. Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Sat, 6 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Gastroenterologist Dr. Charles S Narasi's  Response
Hello, thanks for contacting HCM with your question.
The medication that you were given for ear infection
contains Amoxicillin & Clavulanic acid. One of the known
side effects of the drug is diarrhea. Most of the time it
clears after about 48 hours of stopping the drug. In some cases
people can develop another infection called C.Difficile Colitis and
this could be serious requiring stool studies and another line
of treatment. In your case , after the bout of diarrhea you
developed constipation. You also have the feeling that you have
to go but unable with pain in the area. This is called tenesmus.
It is O.K. for you to take stool softener daily along with increasing
your liquid intake. Stay on a high fiber diet. You can use over the
counter hemorrhoid cream available at your drug store or grocery.
Good luck.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor